# SDR CA070405006

- Difficulty date: April 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 7116111
- Condition: Cracked
- Location: Steering Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STEERING COLLAR CRACKED AT RADIUSED AREA OF ATTACH STUD TO STEERING ACTUATOR. FOUND AT ROUTINE MAINTENANCE INSPECTION (TC NR 20070405006)
